Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Small pimples on testis, red in colour, changing to black. Suggestions?

Hi.I ve got some small pimples on my testis earlier it was 3-4 but now it has increased to 10-15. I m worried what are these.. It never pains. Earlier the color of these pimples were red but now its getting black. I don t If I have to consider the doctor or not. If yes which doctor (Physician or Gyne). Please suggest me what should I do and what type of pimples are these.....
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanlks for your query.Based on information that you have stated It appears that you have multiple Sebaceous cyst on your scrotum Scrotal skin has large number of sebaceous glands compared to skin of the rest of body.Whenever the opening of the duct of these gland gets blocked the sebaceous material accumulates in sac producing cyst.If these cyst are small you can expect them to resolve in few weeks However if it increases in size or gets infected then you have to get it excised it by a Surgeon
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor